# SDR SWIA200921169

- Difficulty date: March 11, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 16,133 hours, 14,481 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1916
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2558 - NOSE GEAR DISAGREE MESSAGE AND NOSE GEAR WOULD NOT RETRACT.  REPLACED NLG SELECTOR VALVE, PN 750006000, SN OFF 1916.
